# SDR UALA2012081604551

- Difficulty date: August 14, 2012
- Submitted: September 8, 2012
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 87,444 hours, 13,937 cycles
- Engine: Pwa PW4060
- System (JASC): 3797 · Vacuum System Wiring
- Part: Wire
- Condition: Chafed
- Location: Vacuum Blower
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT VACUUM BLOWER (LAV SYS 1) CIRCUIT BREAKER POPPED.  TROUBLESHOT AS PER WD 38-32-11.  FOUND NO POWER AT PINS 2 AND 3 ON D1266, HAVE 115V AC AT PINS 22 2 0 24 ON D6314 NEED TO CHECK FROM D1266 BACK.  NO FURTHER TIME DUE TO AC MOVEMENT BLOWER SYSTEM DEACTIVATED AS PER MEL CP PULLED.  FOUND CHAFED WIRES W1354 -017-12 AND W1354-001-16 REF WDM 38-32-11 AND 21-26-11. REPAIRED WIRES WITH A SEALED SPLICE AT STA. 1550 FWD OF CABIN PRESSURE OUTFLOW VALVE (V15) PER SWPM 20-10-13 AND 20-30-12. OPS CHECK GOOD.
